MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX SYRINGE KITS; ANGIOGRAPHIC INJECTOR AND SYRINGE

BAYER MEDICAL CARE INC. MEDRAD STELLANT FLEX SYRINGE KITS; ANGIOGRAPHIC INJECTOR AND SYRINGE
Model Number 87078752
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Back pain (4895)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the customer discarded the syringe kit that was in use during the incident, bayer product analysis received and examined an unused medrad® stellant flex disposable syringe kit from the same lot (flexd-150-spk, lot number 8659907) provided by the customer.Functional testing of the unused products confirmed that they performed to specification with no leaks observed.The device history record (dhr) for batch number 8659907 was reviewed for any indications of non-conformities as well as any other deviations.This review concluded that there were no non-conformities or alert/action limits reached during the in-line inspection of this batch.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported connection and leaking issues while using a medrad® stellant flex disposable syringe kit (flexd-150-spk, lot number 8659907).The contrast had leaked onto the floor upon which the technologist subsequently slipped and fell.After being evaluated in the emergency room, the employee was released back to work with no issues reported.

Brand Name
MEDRAD STELLANT FLEX SYRINGE KITS
Common Device Name
ANGIOGRAPHIC INJECTOR AND SYRINGE
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key21582422
Report Number2520313-2025-00008
Device Sequence Number21056719
Product Code DXT
UDI-Device Identifier00616258022833
UDI-Public(01)00616258022833(11)241101(17)281101(10)8659907
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87078752
Device Catalogue NumberFLEXD-150-SPK
Device Lot Number8659907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown